Translator Disclaimer
September 2004 Cohomogeneity One Manifolds of Even Dimension with Strictly Positive Sectional Curvature
Luigi Verdiani
J. Differential Geom. 68(1): 31-72 (September 2004). DOI: 10.4310/jdg/1102536709

Abstract

We show that the only compact positively curved Riemannian manifolds of even dimension acted on by a simple group with a codimension one orbit are the compact rank one symmetric spaces.

Citation

Download Citation

Luigi Verdiani. "Cohomogeneity One Manifolds of Even Dimension with Strictly Positive Sectional Curvature." J. Differential Geom. 68 (1) 31 - 72, September 2004. https://doi.org/10.4310/jdg/1102536709

Information

Published: September 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1100.53033
MathSciNet: MR2152908
Digital Object Identifier: 10.4310/jdg/1102536709

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.68 • No. 1 • September 2004
Back to Top